MathSciNet Relay Station
MathSciNet bibliographic data
MR1086726 (92j:30018) 30C45
Uralegaddi, B. A.; Somanatha, C. New criteria for meromorphic starlike univalent functions. Bull. Austral. Math. Soc. 43 (1991), no. 1, 137–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement